# SDR SIMA20130201006

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 32,313 hours, 30,058 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99249
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E

## Discrepancy

LEVEL IN CRUISE FLIGHT AT FL240 THEY NOTICED THE OIL PRESSURE WAS IN THE AMBER RANGE.  CHECKED OIL QUANTITY AND IT WAS DOWN TO 4 QTS.  A MINUTE LATER THEY GOT AN EICAS WARNING E (2) OIL LOW PRESSURE.  THE CREW PERFORMED THE CHECKLIST AND WERE DIRECTED TO PERFORM A PRECAUTIONARY ENGINE SHUTDOWN.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LEAK COMING FROM NR 4 MAIN GENERATOR.  REMOVED AND REPLACED NR 4 MAIN GENERATOR AND CARBON SEAL IAW EMB 145 AMM 24-31-01 AND RR MM 72-63-10.  SEAL ASSY, CARBON MAGNET FHA PART NUMBER:  42520-70.  PACKING PART NUMBER M83248/1-113.  THE OPERATIONAL CHECK, LEAK CHECK AND PRESSURE CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
